# SDR IPXA13M78955

- Difficulty date: June 20, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6044115
- Part serial: 0490
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST THE EMERGENCY LT BATT 1 LOW MESSAGE ILLUMINATED,     COMPLIED WITH FIM 33-51-02-00.  REPLACED EMERGENCY LIGHT BATTERY IAW AM AMM 33-51-01-00/400-802.  OPS CHECKED GOOD.
